53377

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Upper Bounds on Large Deviations in Linear Systems in the Presence of Uncertainty

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117919050102

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, No. 5

Город: 

  • New York

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2019

Страницы: 

927-935
Аннотация
We consider linear dynamical systems subjected to the uncertainty in its matrix. Using the linear matrix inequality technique, upper bounds on the deviations in linear dynamical systems were obtained; also, the problem of minimization of deviations in linear control systems by means of a linear static state feedback was analyzed. The results of numerical simulations testified to a low conservatism of the obtained estimates.

Библиографическая ссылка: 

Квинто Я.И., Хлебников М.В. Upper Bounds on Large Deviations in Linear Systems in the Presence of Uncertainty // Automation and Remote Control. 2019. Vol. 80, No. 5. С. 927-935.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: